# SDR YENA20140626116

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 9,375 hours, 5,936 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2011020014
- Condition: Failed
- Location: Nr 2
- Part time: 9,377 hours, 5,937 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, BURNING ODOR FILLED CABIN FOLLOWED BY A PACK 2 FAIL MESSAGE. ODOR IMPROVED ONCE PACK 2 WAS OFF. PERFORMED AMM TASK 21-20-00-810-801-A,   FOUND NR 2 A/C PACK AT FAULT.  R & R NR 2 ACM DUE TO A BROKEN BLADE IAW AMM 21-51-05.
